MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: 3057, lot# unknown, product type: screening device.Product id: 3057, lot# unknown, product type: screening device.(b)(4).Eval -conclusion: applies to leads (lot#s unknown) only.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a patient with trial device system which started today.The family member reported the trial patient did not feel the stimulation.There was not a change in therapy related to positional movement.Also, no falls or trauma were reported that could be related to the issue.The stimulation on the right side had been increased up to 9.0 but the patient did not feel the stimulation.The stimulation was changed to the left side but the patient did not feel the stimulation when turned up to as high as it would go.Using the programmer, it was reported the therapy was on but the trial patient did not feel the stimulation in the correct bike seat area.There were no further complications reported or anticipated.Additional information was received from the manufacture representative (rep).The cause of not feeling stimulation on either side was determined.The patient is obese and the wires migrated out of the foramen before the patient left the hospital.As a result of the lead migration, the patient is moving onto the advanced evaluation.The not feeling stimulation issue was resolved.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Other applicable components are: product id: 3057, lot# unknown, product type: screening device.Product id: 3057, lot# unknown, product type: screening device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacture representative (rep).Patient weight and lead lot numbers involved with the event are not known.No further patient complications have been reported as a result of this event.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6753831
Report Number3004593495-2017-00379
Device Sequence Number163261
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1